MAUDE Adverse Event Report: SYNTHES GMBH TI PSPC MATRIXMANDIBLE DOUBLE ANGLE RECON PL/MED/2.5MM THICK; PLATE, BONE

SYNTHES GMBH TI PSPC MATRIXMANDIBLE DOUBLE ANGLE RECON PL/MED/2.5MM THICK; PLATE, BONE
Model Number SD449.513B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date that the implant had to be removed due to infection.The original implantation date was unknown.The procedure and patient outcome were unknown.No other information provided.This report is for one (1) ti pspc matrixmandible double angle recon pl/med/2.5mm thick.This is report 1 of 2 for (b)(4).

Brand Name
TI PSPC MATRIXMANDIBLE DOUBLE ANGLE RECON PL/MED/2.5MM THICK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11225520
Report Number8030965-2021-00608
Device Sequence Number17017662
Product Code JEY
UDI-Device Identifier10887587004839
UDI-Public(01)10887587004839
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD449.513B
Device Catalogue NumberSD449.513B
Device Lot Number83P4339
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2021
Initial Report FDA Received Date01/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;